Skip to main content

The Invariant Theory of the Inversion Group: Geometry Upon a Quadric Surface


Published October 1, 1900
SHOW MORE


"The Invariant Theory of the Inversion Group: Geometry Upon a Quadric Surface" is an article from Transactions of the American Mathematical Society, Volume 1.

View more articles from Transactions of the American Mathematical Society.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1986367



Volume 1
Publisher Transactions of the American Mathematical Society
Pages 70
Language English
Book contributor JSTOR
Collection jstor_tranamermathsoci; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/1988653
Source: http://www.jstor.org/stable/10.2307/1986258
Source: http://www.jstor.org/stable/10.2307/1989022
Source: http://www.jstor.org/stable/10.2307/1986371
Source: http://www.jstor.org/stable/10.2307/1988862